# SDR DL72W992765

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622370
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 RIB CRACKED.  REPAIRED PER M/M 57-54-0 FIG 804.
